RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 165, Number 2, Pages 195–216 (Mi tmf6571)  

This article is cited in 1 scientific paper (total in 1 paper)

A differential-difference bicomplex

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: We develop the method of difference jets on a multidimensional integer lattice. Based on this, we construct a lattice differential-difference bicomplex in the class of functions of a locally finite order and prove that it is acyclic.

Keywords: integer lattice, difference jet, differential-difference bicomplex

DOI: https://doi.org/10.4213/tmf6571

Full text: PDF file (516 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 165:2, 1401–1420

Bibliographic databases:

Document Type: Article
Received: 10.08.2010

Citation: V. V. Zharinov, “A differential-difference bicomplex”, TMF, 165:2 (2010), 195–216; Theoret. and Math. Phys., 165:2 (2010), 1401–1420

Citation in format AMSBIB
\Bibitem{Zha10}
\by V.~V.~Zharinov
\paper A~differential-difference bicomplex
\jour TMF
\yr 2010
\vol 165
\issue 2
\pages 195--216
\mathnet{http://mi.mathnet.ru/tmf6571}
\crossref{https://doi.org/10.4213/tmf6571}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 165
\issue 2
\pages 1401--1420
\crossref{https://doi.org/10.1007/s11232-010-0117-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286199500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651474937}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6571
  • https://doi.org/10.4213/tmf6571
  • http://mi.mathnet.ru/eng/tmf/v165/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Symmetries and conservation laws of difference equations”, Theoret. and Math. Phys., 168:2 (2011), 1019–1034  mathnet  crossref  crossref  mathscinet  adsnasa  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:423
    Full text:45
    References:35
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019